# SDR AALA20140920001

- Difficulty date: September 19, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 74,352 hours, 39,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ESCAPE PATH LIGHTS FOR ROWS 3 TO 20 WEAK DURING TEST USING AB5-2 CONTROLLER.  REPLACED BATTERY FOR ESCAPE PATH LIGHTS CONTROLLER AB5-2.  OPERATIONS CHECKED NORMAL.
